# SDR FDEA202011152875

- Difficulty date: November 15, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320539
- Condition: Delaminated
- Location: Main Cbin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL NR 233FF FOUND DELAMINATED AT STATION 615 TO STATION 735. DELAMINATED FLOOR PANEL NR 233FF AT CABIN STATION 615 TO STATION 735 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL NR 233FF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FLOOR PANEL NR 233FF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED AS MAJOR, AS PER GMM 6-2-100.
